# SDR 99ZZZX897

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467AL
- Make and model: Bell 407
- Aircraft serial: 53190
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: 206064819005
- Condition: Corroded
- Location: Cowl
- Part time: 2,203 hours
- Component: 206064819159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION, FOUND INTERGRANULAR CORROSION.
